The most recent VAERS (Vaccine Adverse Event Reporting System) data shows that a 9-year-old died in California two weeks after getting one dose of a Pfizer-BioNTech jab.
The female child had no listed preexisting conditions and was not hospitalized.
She experienced 2-3 days of “stomach ache, sore throat and chest pain; two weeks after receiving the vaccination,” the database states.
The case was first reported on by The Defender.
According to OpenVAERS, “VAERS is the Vaccine Adverse Event Reporting System put in place in 1990. It is a voluntary reporting system that has been estimated to account for only 1% of vaccine injuries.”
The VAERS system is designed to send safety warnings on vaccines, but its reports are unverified and “cannot be interpreted as evidence of a causal association between a vaccine and an adverse event,” according to its disclaimer.
Increase in Pediatric Adverse Reactions
Lawrence B. Palevsky, MD, a pediatrician, told The Epoch Times that he has been reading about “an increasing number of reported adverse reactions, and deaths, in the pediatric population soon after the administration of these injections. Unfortunately, they go unreported, and are tossed aside as having nothing to do with the COVID injections.”
“Before the implementation of the COVID injection into the pediatric population, it was uncommon to witness a healthy 9-year-old, without any medical conditions, simply die, out of the blue, for no apparent reason,” Palevsky said.
“Today, we are hearing many more stories about children of all ages simply dying, out of the blue, with no other medical conditions, other than a recent history of having received the COVID injections. Unfortunately, in today’s culture, and in the dominant narrative, it is inconceivable and unfathomable that COVID injections which we are told were tested for safety and effectiveness by our supposedly trusted authorities, would have any adverse reactions to the point of causing children, and adults, to die.”